On Compactness of Regular Integral Operators in the Space L1

  • B. N. YengibaryanEmail author
  • N. B. Yengibaryan
Differential and Integral Equations


In this paper we obtain a sufficient condition for quite continuity of Fredholm type integral operators in the space L1(a, b). Uniform approximations by operators with degenerate kernels of horizontally striped structures are constructed. A quantitative error estimate is obtained. We point out the possibility of application of the obtained results to second kind integral equations, including convolution equations on a finite interval, equations with polar kernels, one-dimensional equations with potential type kernels, and some transport equations in non-homogeneous layers.


Compactness of integral operator in the space of summable functions error estimate potential type kernel convolution equation transport equation 

MSC2010 numbers

45A05 45H05 45D05 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M.A. Krasnoselskii, P.P. Zabreiko, E.I. Pustilnik, P.E. Sobolevskii, Integral operators in the spaces of summable functions (Nauka, Moscow, 1966).Google Scholar
  2. 2.
    A.G. Barsegyan, N.B. Yengibaryan, “Approximate solutions of Wiener–Hopf integral and discrete equations”, J. Vych.Mat. iMat. Fiz., 55 (5), 836–845, 2015.Google Scholar
  3. 3.
    Mathematical Encyclopedia, v. 4 (Soviet Encyclopedia,Moscow, 1984).Google Scholar
  4. 4.
    V.S. Vladimirov, Equations of mathematical physics (Nauka, Moscow, 1981).Google Scholar
  5. 5.
    S.G. Krein, Linear equations in Banach spaces (Nauka, Moscow, 1971).Google Scholar
  6. 6.
    N.B. Yengibaryan “On factorization of integral operators in the spaces of summable functions”, Izv. RAN, Mat., 73 (5), 67–82, 2009.MathSciNetCrossRefGoogle Scholar

Copyright information

© Allerton Press, Inc. 2018

Authors and Affiliations

  1. 1.Institute of Mathematics of NAS RAYerevanArmenia

Personalised recommendations